# SDR AALA20110607TUL08

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR DOOR FORWARD END OF NUMBER 1 BEAM CRACKED.  STOP DRILLED AND DYE CHECKED CRACK.  NO CRACK BEYOND STOP DRILL.  INSTALLED DOUBLER AND ANGLE PER ESO 80172.
